# SDR QXEA2010121300882

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FR 236.000 LOWER FLANGES FROM STR 32L TO 31R ARE CORRODED.  REMOVED CORROSION SRM 51-21-00-00-02.  MIN REMAINING THICKNESS .033" REF NTM 51-00-02-250-801, CONFIRMED CRACK FREE CONDITION REF NTM  51-00-01-250-801. LOSS FOUND OUT OF LIMITS IAW RD 8/4-53-2344.  REMOVED FRAME FLANGES AT STA 236.000 STR 33-32R AND FABRICATED REPAIR FLANGE PIECE, COMPLIED WITH RD 8/4-53-017 AND RD 8/4-53-2344.
